Facebook Twitter Instagram YouTube

Evaporative cooling of reactive polar molecules confined in a two-dimensional geometry

TitleEvaporative cooling of reactive polar molecules confined in a two-dimensional geometry
Publication TypeJournal Article
Year of Publication2013
AuthorsZhu, B, Quéméner, G, Rey, AM, Holland, MJ
JournalPhysical Review A
Volume88
Issue6
Pagination063405
Date Published2013-12
ISSN1050-2947
URLhttp://link.aps.org/doi/10.1103/PhysRevA.88.063405
DOI10.1103/PhysRevA.88.063405
Short TitlePhys. Rev. A